The meds was levothyroxin 100 mcg and I had a irregular pd before I started meds but since I started I have had it yet n I'm fixed and I gained weight and my urine smells different n my brups taste nasty I get worse headaches then naturally and get really hot then normally
Irregular periods can be a symptoms of hypothyroidism and also a side effect of the medication. If you have had your tubes tied, you are not pregnant. Weight gain is also a symptom of hypothyroidism. Drink more water. See your Dr and let him know what is going on. They sometimes have to adjust the dose a few times to get it right for you. Be patient. Sweating and feeling hot can be a side effect of the medicine.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Levothyroxine - I was put on 50mcg about20 day ago I HAD this happen and I have had stomach problems
Posted 15 Sep 2009 • 1 answer
Posted 22 Nov 2009 • 1 answer
I recently started taking levothyroxine, 25 mcg, I have put on 15 pounds in a matter of a few weeks?
Posted 16 Oct 2014 • 1 answer
My TSH tested at 6.9 so my dr put me on 25 mcg levothyroxine once a day. 3 weeks ago my TSH was .02?
Posted 4 Nov 2014 • 1 answer
Posted 16 Jan 2015 • 1 answer